# SDR EIA2003162

- Difficulty date: October 21, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1820 RT SIDE STR. 14 FRAME DAMAGE AND BENT STRINGER.  REMOVED DAMAGE SECTION OF STRINGER AND REPLACED FRAME IAW SRM 51-30-02, 53-10-23 AND 53-10-03.
